Volume 17, Issue 4
General Difference Schemes with Intrinsic Parallelism for Semilinear Parabolic Systems of Divergence Type

Yu Lin Zhao & Guang Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352

Published online: 1999-08

Preview Full PDF 163 1917
Export citation
  • Abstract

In this paper the general finite difference schemes with intrinsic parallelism for the boundary value problem of the semilinear parabolic system of divergence type with bounded coefficients are constructed, and the existence and uniqueness of the difference solution for the general schemes are proved. And the convergence of the solutions of the difference schemes to the generalized solution of the original boundary value problem of the semilinear parabolic system is obtained. The multidimensional problems are also studied.

  • Keywords

Difference scheme Intrinsic parallelism Semilinear parabolic system

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-337, author = {}, title = {General Difference Schemes with Intrinsic Parallelism for Semilinear Parabolic Systems of Divergence Type}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {4}, pages = {337--352}, abstract = { In this paper the general finite difference schemes with intrinsic parallelism for the boundary value problem of the semilinear parabolic system of divergence type with bounded coefficients are constructed, and the existence and uniqueness of the difference solution for the general schemes are proved. And the convergence of the solutions of the difference schemes to the generalized solution of the original boundary value problem of the semilinear parabolic system is obtained. The multidimensional problems are also studied. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9107.html} }
TY - JOUR T1 - General Difference Schemes with Intrinsic Parallelism for Semilinear Parabolic Systems of Divergence Type JO - Journal of Computational Mathematics VL - 4 SP - 337 EP - 352 PY - 1999 DA - 1999/08 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9107.html KW - Difference scheme KW - Intrinsic parallelism KW - Semilinear parabolic system AB - In this paper the general finite difference schemes with intrinsic parallelism for the boundary value problem of the semilinear parabolic system of divergence type with bounded coefficients are constructed, and the existence and uniqueness of the difference solution for the general schemes are proved. And the convergence of the solutions of the difference schemes to the generalized solution of the original boundary value problem of the semilinear parabolic system is obtained. The multidimensional problems are also studied.
Yu Lin Zhao & Guang Wei Yuan. (1970). General Difference Schemes with Intrinsic Parallelism for Semilinear Parabolic Systems of Divergence Type. Journal of Computational Mathematics. 17 (4). 337-352. doi:
Copy to clipboard
The citation has been copied to your clipboard